# SDR CHQA0000435

- Difficulty date: February 22, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 9,059 hours, 7,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF OUT OF MCO ON FLIGHT 6451, NOTICED A BURNING ODOR FAINTLY COMING THROUGH THE COCKPIT.  F/O AND FLIGHT ATTENDANT CONCURRED.  F/A REPORTED A STRONG BURNING ODOR COMING FROM THE GALLEY, NO VISIBLE SMOKE OR FIRE.  AIR TURNBACK INTO MCO AND LANDED WITHOUT INCIDENT.  THE FIRE DEPARTMENT CHECKED THE AIRCRAFT AND DID NOT FIND INDICATION OF HOT SPOTS.  MAINTENANCE THOROUGHLY CHECKED THE AIRCRAFT AND COULD NOT DETERMINE SOURCE OF REPORTED BURNING ODOR.  THE ODOR COULD NOT BE CONFIRMED COMING FROM ANY COMPONENT OF THE AIRCRAFT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
